# SDR UPS00834314

- Difficulty date: October 18, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO COMPT FS 1100 FRAME CORRODED AROUND FASTENERS AT LONG 35 RT.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  FAB REPAIR ANGLE FILLER IAW  UPS EO 5310-11728, REMOVED INTERCOSTAL AND GUSSET STA 1100 - 1120, ALODINED AND PRIMED INSTALLED IAW DC8 SRM 51-1-20D.
